# SDR AALA20150106018

- Difficulty date: January 6, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 47,129 hours, 18,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A81282
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRAP CORRODED FWD OF DOOR RT SIDE OUT OF LIMITS STATION 793 RBL 20 INCHES.  REMOVED & INSTALLED NEW SERVICEABLE STRAP IAW AARD 51-00-05-1.
